Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Running nose with cold and stomach pain

Hi! My child is 6 years old. She is having cold from 4 days. It is runny nose. She is also having constipation problem and head pain at the same time. She gets pain in stomach immediately ater she starts eating food. Due to which she is not able to eat food properly. At present she is taking syrup Mantra 3.5 ml and syrup Azithral (200) 5 ml . But no relief. Please recommend her medicine for cold and stomach pain. Her weight is 18 kgs. Age is 25/5/2005
Asked On : Mon, 11 Jul 2011
Answers:  2 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
You are rightly giving treatment.
give Wikoryil plus syrup 1 tsf thrice a day and anti spasmodic like cycolpam or meftal spas as and when require for stomach pain.
Give light diet like buttermilk,curd,rice.
Give plenty of water.
ok and bye.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Pediatrician Dr. Partho Sarathi Roy's  Response

welcome to HCM ,
Its a common things that in illness everyone take less food compare to normal.try to feed the normal diet .Any modification of diet will can cause irritation .Continue the treatment.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor